Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Poisson kernels and the Cauchy problem for elliptic equations with analytic coefficients


Author: Yoshio Katô
Journal: Trans. Amer. Math. Soc. 144 (1969), 321-331
MSC: Primary 35.45
DOI: https://doi.org/10.1090/S0002-9947-1969-0252841-9
MathSciNet review: 0252841
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.45

Retrieve articles in all journals with MSC: 35.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0252841-9
Article copyright: © Copyright 1969 American Mathematical Society